DOI 10.1097/cnd.0000000000000404
Nitrofurantoin and Minocycline-Associated Vasculitic Neuropathy: Case Reports and Literature Review.
Аннотация
BACKGROUND
Vasculitic neuropathies usually present acutely to subacutely, with an asymmetric pattern, involving multiple peripheral nerve territories. Drug-induced vasculitis is an often overlooked etiology of vasculitic neuropathy.
METHODS
We present the first reported case of nitrofurantoin-associated and an illustrative case of minocycline-associated vasculitic neuropathy, with a review of the literature.
RESULTS
The first patient is a 60-year-old woman who developed axonal sensorimotor peripheral neuropathy after nitrofurantoin use, with a superficial radial nerve biopsy confirming vasculitis. The second patient is a 23-year-old woman, with a history of acne vulgaris treated with minocycline, who presented with a subacute right common peroneal mononeuropathy followed by a left deep peroneal mononeuropathy, with elevated antinuclear, perinuclear-antineutrophil cytoplasmic, and myleoperoxidase antibodies, and MPO titers, and a sural nerve biopsy showing large arteriole vasculitis. Finally, we provide a comprehensive review of previously published cases.
CONCLUSIONS
Medications should be considered as a trigger for medication-induced vasculitic neuropathy. Accurate diagnosis would ensure timely treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.